On the Value of Optimal Stopping Games

Ekstrom, Erik and Villeneuve, Stéphane (2006) On the Value of Optimal Stopping Games. Annals of Applied Probability, 16 (3). pp. 1576-1596.

[img]
Preview
Text
Download (233kB) | Preview
Official URL: http://tse-fr.eu/pub/6877
Item Type: Article
Language: English
Date: August 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse), TSM Research (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:48
Last Modified: 26 Mar 2018 14:23
OAI ID: oai:tse-fr.eu:6877
URI: http://publications.ut-capitole.fr/id/eprint/1470

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year